MAUDE Adverse Event Report: ALMA LASERS LTD OPUS

ALMA LASERS LTD OPUS
Catalog Number AASP12091701BA0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperpigmentation (4837)
Date of Event 11/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hyperpigmentation and indentation after opus colibri that not likely to resolve without intervention.
 
Event or Problem Description
It was reported about a hyperpigmentation post-opus colibri treatment.
 
Additional Manufacturer Narrative
Hyperpigmentation and indentation after opus colibri that not likely to resolve without intervention.Udi related data quality updates this supplemental report represents a correction to a previously submitted mdr.
 
Event or Problem Description
It was reported about a hyperpigmentation post-opus colibri treatment.

Brand Name
OPUS
Common Device Name
OPUS
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS, LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
avi hirshnzon
18 haharash street
north industrial park
caesarea 30798-95
IS   3079895
MDR Report Key18713024
Report Number3004167969-2024-00005
Device Sequence Number20847871
Product Code GEI
UDI-Device Identifier17290110121782
UDI-Public(01)17290110121782(11)220203
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberAASP12091701BA0001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2024
Supplement Date Received by Manufacturer01/17/2024
Initial Report FDA Received Date02/15/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age36 YR
Patient SexFemale